# SDR DL73K010587

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652072625
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STR 26 RT AT APPROXIMATLEY FS 500+12.  THE AFTMOST END OF THE STRINGER WAS CUT OFF AND A NEW SECTION WAS SPLICED IN.  THE CORROSION WAS FOUND AT HMV.
